zbMATH — the first resource for mathematics

The stability of a metastable shock wave in a viscoelastic medium under two-dimensional perturbations. (English. Russian original) Zbl 1094.74671
J. Appl. Math. Mech. 66, No. 1, 107-114 (2002); translation from Prikl. Mat. Mekh. 66, No. 1, 109-117 (2002).
The authors present the results of numerical solution of two-dimensional viscoelastic problems on interaction of metastable shock wave with periodic perturbations slowly changing in tangential coordinate. Also, stability of this wave is shown with respect to nonhomogeneous perturbations with large amplitude.
74M20 Impact in solid mechanics
74H55 Stability of dynamical problems in solid mechanics
74J20 Wave scattering in solid mechanics
[1] Kulikovskii, A. G.; Sveshnikova, E. I.: The self-similar problem of the action of an abrupt loading on the boundary of an elastic half space. Prikl. mat. Mekh. 49, No. 2, 284-291 (1985)
[2] Kulikovskii, A. G.; Sveshnikova, E. I.: The decomposition of an arbitrary initial discontinuity in an elastic medium. Prikl. mat. Mekh. 52, No. 6, 1007-1012 (1988)
[3] Kulikovskii, A. G.; Sveshnikova, E. I.: Non-linear waves in elastic media. (1998) · Zbl 0865.73004
[4] Kulikovskii, A. G.; Chugainova, A. P.: The stability of quasitransverse shock waves in anisotropic elastic media. Prikl. mat. Mekh. 64, No. 6, 1020-1026 (2000) · Zbl 0984.74041
[5] Sedov, L. S.: Continuous mechanics. 2 (1984)
[6] Chugainova, A. P.: The formation of a self-similar solution in the problem of non-linear waves in an elastic half-space. Prikl. mat. Mekh. 52, No. 4, 692-697 (1988)
[7] Kulikovskii, A. G.; Chugainova, A. P.: The conditions for the decomposition of a non-linear wave in a viscoelastic medium. Zh. vychisl. Mat. mat. Fiz. 38, No. 2, 315-323 (1998)
[8] Kulikovskii, A. G.: The equations describing the propagation of non-linear quasitransverse waves in a weakly anisotropic elastic solid. Prikl. mat. Mekh. 50, No. 4, 597-604 (1986)
[9] Kadomtsev, B. B.; Petviashvili, V. I.: The stability of solitary waves in weakly dispersive media. Dokl. akad. Nauk SSSR 192, No. 4, 753-756 (1970) · Zbl 0217.25004
[10] Zabolotskaya, Ye.A.; Khokhlov, R. V.: Quasiplane waves in the non-linear acoustics of bounded beams. Akust. zh. 15, No. 1, 40-47 (1969)
[11] Samarskii, A. A.; Popov, Yu.P.: Difference methods for solving problems in gas dynamics. (1980)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.